MAUDE Adverse Event Report: BAXTER HEALTHCARE - AIBONITO INTERLINK SYSTEM T-CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - AIBONITO INTERLINK SYSTEM T-CONNECTOR EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N3339
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient was reported to be a baby.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an interlink t-connector extension set broke during infusion.The reporter indicated that the patient broke the set.The set had been attached to an iv catheter.The set was replaced to resolve the issue.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SYSTEM T-CONNECTOR EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - AIBONITO
aibonito
MDR Report Key7692285
Report Number1416980-2018-04381
Device Sequence Number13683020
Product Code FPA
UDI-Device Identifier00085412004747
UDI-Public(01)00085412004747
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K921899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/10/2023
Device Catalogue Number2N3339
Device Lot NumberUR18C10037
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer07/20/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1